Some approximate fixed point theorems without continuity of the operator using auxiliary functions
Mathematica Bohemica, Tome 144 (2019) no. 3, pp. 251-271 Cet article a éte moissonné depuis la source Czech Digital Mathematics Library

Voir la notice de l'article

We introduce partial generalized convex contractions of order $4$ and rank $4$ using some auxiliary functions. We present some results on approximate fixed points and fixed points for such class of mappings having no continuity condition in $\alpha $-complete metric spaces and $\mu $-complete metric spaces. Also, as an application, some fixed point results in a metric space endowed with a binary relation and some approximate fixed point results in a metric space endowed with a graph have been obtained. Some examples are also provided to illustrate the main results and to show the usability of the given hypotheses.
We introduce partial generalized convex contractions of order $4$ and rank $4$ using some auxiliary functions. We present some results on approximate fixed points and fixed points for such class of mappings having no continuity condition in $\alpha $-complete metric spaces and $\mu $-complete metric spaces. Also, as an application, some fixed point results in a metric space endowed with a binary relation and some approximate fixed point results in a metric space endowed with a graph have been obtained. Some examples are also provided to illustrate the main results and to show the usability of the given hypotheses.
DOI : 10.21136/MB.2018.0095-17
Classification : 47H10, 54H25
Keywords: $\varepsilon $-fixed point; $\alpha $-admissible mapping; partial generalized convex contraction of order $4$ and rank $4$; $\alpha $-complete metric space
@article{10_21136_MB_2018_0095_17,
     author = {Chandok, Sumit and Ansari, Arslan Hojjat and Narang, Tulsi Dass},
     title = {Some approximate fixed point theorems without continuity of the operator using auxiliary functions},
     journal = {Mathematica Bohemica},
     pages = {251--271},
     year = {2019},
     volume = {144},
     number = {3},
     doi = {10.21136/MB.2018.0095-17},
     mrnumber = {3985856},
     zbl = {07088850},
     language = {en},
     url = {http://geodesic.mathdoc.fr/articles/10.21136/MB.2018.0095-17/}
}
TY  - JOUR
AU  - Chandok, Sumit
AU  - Ansari, Arslan Hojjat
AU  - Narang, Tulsi Dass
TI  - Some approximate fixed point theorems without continuity of the operator using auxiliary functions
JO  - Mathematica Bohemica
PY  - 2019
SP  - 251
EP  - 271
VL  - 144
IS  - 3
UR  - http://geodesic.mathdoc.fr/articles/10.21136/MB.2018.0095-17/
DO  - 10.21136/MB.2018.0095-17
LA  - en
ID  - 10_21136_MB_2018_0095_17
ER  - 
%0 Journal Article
%A Chandok, Sumit
%A Ansari, Arslan Hojjat
%A Narang, Tulsi Dass
%T Some approximate fixed point theorems without continuity of the operator using auxiliary functions
%J Mathematica Bohemica
%D 2019
%P 251-271
%V 144
%N 3
%U http://geodesic.mathdoc.fr/articles/10.21136/MB.2018.0095-17/
%R 10.21136/MB.2018.0095-17
%G en
%F 10_21136_MB_2018_0095_17
Chandok, Sumit; Ansari, Arslan Hojjat; Narang, Tulsi Dass. Some approximate fixed point theorems without continuity of the operator using auxiliary functions. Mathematica Bohemica, Tome 144 (2019) no. 3, pp. 251-271. doi: 10.21136/MB.2018.0095-17

Cité par Sources :